Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 357–368 | Cite as

Liouville Results for Stable Solutions of Quasilinear Equations with Weights

  • Phuong Le
  • Vu HoEmail author
Article
  • 5 Downloads

Abstract

This paper is devoted to the quasilinear equation
$$\left\{ \begin{gathered}- div\left( {w_1 \left| {\nabla u} \right|^{p - 2} \nabla u} \right) = w_2 f\left( u \right)in\Omega , \hfill \\u = 0on\partial \Omega , \hfill \\ \end{gathered} \right.$$
where p ≥ 2, Ω is a (bounded or unbounded) domain of ℝN, w1,w2 are nonnegative continuous functions and f is an increasing function. We establish a Liouville type theorem for nontrivial stable solutions of the equation under some mild assumptions on Ω, w1, w2 and f, which extends and unifies several results on this topic.

Key words

quasilinear equations stable solutions nonexistence Liouville theorems 

2010 MR Subject Classification

35J92 35J25 35B53 35B35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DiBenedetto E. C 1+α local regularity of weak solutions of degenerate elliptic equations. Nonlinear Anal, 1983, 7: 827–850CrossRefzbMATHGoogle Scholar
  2. [2]
    Tolksdorf P. Regularity for a more general class of quasilinear elliptic equations. J Differential Equations, 1984, 51: 126–150CrossRefzbMATHGoogle Scholar
  3. [3]
    Lieberman G M. Boundary regularity for solutions of degenerate elliptic equations. Nonlinear Anal, 1988, 12: 1203–1219CrossRefzbMATHGoogle Scholar
  4. [4]
    Dupaigne L. Stable solutions of elliptic partial differential equations. Chapman and Hall/CRC Monographs and Surveys in Pure and Applied Mathematics 143, Boca Raton, FL, 2011Google Scholar
  5. [5]
    Cauchy A. Mémoire sur les fonctions complémentaires. C R Acad Sci Paris, 1844, 19: 1377–1384Google Scholar
  6. [6]
    Gidas B, Spruck J. Global and local behavior of positive solutions of nonlinear elliptic equations. Comm Pure Appl Math, 1981, 34: 525–598CrossRefzbMATHGoogle Scholar
  7. [7]
    Farina A. Liouville-type results for solutions of -Δu = |u|p-1 u on unbounded domains of ℝN. C R Math Acad Sci Paris, 2005, 341: 415–418CrossRefzbMATHGoogle Scholar
  8. [8]
    Farina A. On the classification of solutions of the Lane-Emden equation on unbounded domains of ℝN. J Math Pures Appl, 2007, 87: 537–561CrossRefzbMATHGoogle Scholar
  9. [9]
    Farina A. Stable solutions of -Δu = e u on ℝN. C R Math Acad Sci Paris, 2007, 345: 63–66CrossRefGoogle Scholar
  10. [10]
    Cabré X. Boundedness of stable solutions to semilinear elliptic equations: A survey. Adv Nonlinear Stud, 2017, 17: 355–368CrossRefzbMATHGoogle Scholar
  11. [11]
    Damascelli L, Farina A, Sciunzi B, Valdinoci E. Liouville results for m-Laplace equations of Lane-Emden-Fowler type. Ann Inst H Poincaré Anal Non Linaire, 2009, 26: 1099–1119CrossRefzbMATHGoogle Scholar
  12. [12]
    Le P. Liouville theorems for stable solutions of p-Laplace equations with convex nonlinearities. J Math Anal Appl, 2016, 443: 431–444CrossRefzbMATHGoogle Scholar
  13. [13]
    García-Melián J. Nonexistence of positive solutions for Hénon equation. 2017, arXiv:1703.04353Google Scholar
  14. [14]
    Cowan C, Fazly M. On stable entire solutions of semi-linear elliptic equations with weights. Proc Amer Math Soc, 2012, 140: 2003–2012CrossRefzbMATHGoogle Scholar
  15. [15]
    Navarro M A, Villegas S. Semi-stable radial solutions of p-Laplace equations in ℝN. Nonlinear Anal, 2017, 149: 111–116CrossRefzbMATHGoogle Scholar
  16. [16]
    Dupaigne L, Farina A. Liouville theorems for stable solutions of semilinear elliptic equations with convex nonlinearities. Nonlinear Anal, 2009, 70: 2882–2888CrossRefzbMATHGoogle Scholar
  17. [17]
    Dupaigne L, Farina A. Stable solutions of -Δu = f(u) in ℝN. J Eur Math Soc, 2010, 12: 855–882CrossRefzbMATHGoogle Scholar
  18. [18]
    Castorina D, Esposito P, Sciunzi B. Low dimensional instability for semilinear and quasilinear problems in ℝN. Commun Pure Appl Anal, 2009, 8: 1779–1793CrossRefzbMATHGoogle Scholar
  19. [19]
    Le P, Ho V. On stable solutions to weighted quasilinear problems of Lane-Emden type. Electron J Differential Equations, 2018, 2018(71): 1–11zbMATHGoogle Scholar
  20. [20]
    Chen C. Liouville type theorem for stable solutions of p-Laplace equation in ℝN. Appl Math Lett, 2017, 68: 62–67CrossRefGoogle Scholar
  21. [21]
    Dancer E N, Du Y, Guo Z M. Finite Morse index solutions of an elliptic equation with supercritical exponent. J Differential Equations, 2011, 250: 3281–3310CrossRefzbMATHGoogle Scholar
  22. [22]
    Wang C, Ye D. Some Liouville theorems for Hénon type elliptic equations. J Funct Anal, 2012, 262: 1705–1727CrossRefzbMATHGoogle Scholar
  23. [23]
    Le P, Nguyen H T, Nguyen T Y. On positive stable solutions to weighted quasilinear problems with negative exponent. Complex Var Elliptic Equ, 2018, 63: 1739-1751CrossRefzbMATHGoogle Scholar
  24. [24]
    Chen C, Song H, Yang H. Liouville type theorems for stable solutions of p-Laplace equation in ℝN. Nonlinear Anal, 2017, 160: 44–52CrossRefzbMATHGoogle Scholar
  25. [25]
    Guo Z M, Mei L F. Liouville type results for a p-Laplace equation with negative exponent. Acta Math Sin (Engl Ser), 2016, 32: 1515–1540CrossRefzbMATHGoogle Scholar
  26. [26]
    Ma L, Wei J C. Properties of positive solutions to an elliptic equation with negative exponent. J Funct Anal, 2008, 254: 1058–1087CrossRefzbMATHGoogle Scholar
  27. [27]
    Le P, Le D H, Le K A. On stable solutions to weighted quasilinear problems of Gelfand type. Mediterr J Math, 2018, 15(94): 1–12zbMATHGoogle Scholar
  28. [28]
    Le P. Low dimensional instability for quasilinear problems of weighted exponential nonlinearity. Math Nachr, 2018, 291: 2288–2297CrossRefzbMATHGoogle Scholar
  29. [29]
    Le P. Nonexistence of stable solutions to p-Laplace equations with exponential nonlinearity. Electron J Differential Equations, 2016, 2016(326): 1–5Google Scholar
  30. [30]
    Huang X. Stable weak solutions of weighted nonlinear elliptic equations. Commun Pure Appl Anal, 2014, 13: 293–305CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of Mathematical EconomicsBanking University of Ho Chi Minh CityHo Chi Minh CityVietnam
  2. 2.Division of Computational Mathematics and Engineering, Institute for Computational ScienceTon Duc Thang UniversityHo Chi Minh CityVietnam
  3. 3.Faculty of Mathematics and StatisticsTon Duc Thang UniversityHo Chi Minh CityVietnam

Personalised recommendations